# SDR HNAA2014050500149

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 53,209 hours, 58,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013079
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED FLOOR EMERGENCY LIGHT MISSING.  INSTALLED RED FLOOR LIGHT MODULE.  OPS CHECKED GOOD.  OK FOR SERVICE.
